Rose DesRochers – World Outside my Window

is a blog about strange products, controversial topics, blogging tips, daily life, & the world as I see it.
Rose DesRochers – World Outside my Window


Wellbutrin- My desire to be thin

August 14th, 2010 by Rose DesRochers · 12 Comments

In today’s society the picture of beauty is a thin woman. Societies image of what real beauty is suppose to be fuels many women with a desire to be thin.

What risks are you willing to take to be thin?

Depression medication is a solution for some, but the side effects can be very dangerous.

September of 2009, I blogged about my Wellbutrin experience. At that time I had just started taking Bupropion Wellbutrin XL, an antridepressant.

Three months later I went to the clinic for what I thought was a sinus infection and was informed that my blood pressure was dangerously high.

After Christmas we returned to my family doctor and it was decided by the Doctor and my husband that I could no-longer bear the side effects of Wellbutrin. I was put back on Celexa.

Now that I have returned to taking Celexa, the rapid heartbeat, hypertension, hostility, mood instability, chest pain and shortness of breath, anxiety and restlessness have all gone away or improved.

I had been on Celexa for years so why did I switch?

Wellbutrin has been know to assist people in loosing weight. The desire to be thin weighed heavenly on me and I believe if I started Wellbutrin I would loose weight. I did loose 10 lbs.

So while Wellbutrin causes weight loss, severe side effects occur when using Wellbutrin. Wellbutrin also carries a risk of seizures.

At the end of the day, my desire to be beautiful and thin just wasn’t worth it. This is who I am, I need to learn to love my body, flaws and all.

Mirror, mirror on my bathroom wall. The refection I see in you is the most beautiful reflection of all.

If you liked this post, why not buy me a coffee?


Rose wears many hats. She's a wife, mother, respite worker, proud shih-tzu owner, blogger, published poet, freelance writer, as well as the owner and administrator of Today's Writing Community and Blogger Talk Blogging Community. Feel free to contact her with any questions you may have.Rose DesRochers has 1019 post(s) at Rose DesRochers – World Outside My Window

Tags: Blog Babble
del.icio.us:Wellbutrin- My desire to be thin  digg:Wellbutrin- My desire to be thin  wists:Wellbutrin- My desire to be thin  simpy:Wellbutrin- My desire to be thin  blinklist:Wellbutrin- My desire to be thin  reddit:Wellbutrin- My desire to be thin  fark:Wellbutrin- My desire to be thin  blogmarks:Wellbutrin- My desire to be thin  Y!:Wellbutrin- My desire to be thin  magnolia:Wellbutrin- My desire to be thin  stumbleupon:Wellbutrin- My desire to be thin

Related Post:

If you found this page useful, consider linking to it.
Simply copy and paste the code below into your web site (Ctrl+C to copy)
It will look like this: Wellbutrin- My desire to be thin




You must log in to post a comment.

12 responses so far ↓

  • Margaret
    Wrote: Aug 14, 2010 at 4:54 pm

    Medications seem to always have effects–both positive and negative. The bad ones make some of them not worth it!! I try to take as little medication as possible for that reason. (even ibuprofen)

    ReplyReply

    Rose DesRochers Reply:

    I have edema, thyroid disease and depression, Refraining from medication is not an option for me.

    ReplyReply
  • Colleen
    Wrote: Aug 14, 2010 at 8:48 pm

    Hmm, all I can say is thin is just a media thing. You have pretty eyes, and a pretty smile, that is what counts. Especially the pretty smile. My husband and I pray our kids will marry mates with smiles. There is not a whole lot that can be hidden behind a face that is smiling. I’m just saying Rose. 😉

    ReplyReply

    Rose DesRochers Reply:

    Thank you Colleen. The eyes have it!

    ReplyReply
  • Kelvin Kao
    Wrote: Aug 15, 2010 at 1:03 am

    I am no doctor but all those symptoms (rapid heartbeat, hypertension, restlessness, mood swing, etc) all sounds like your body overworking. Of course there will be weight loss since your body is doing extra work, but that’s not the healthy kind of weight loss. It’s wise to switch to something with the least side effects, in my opinion.

    ReplyReply

    Rose DesRochers Reply:

    I think you missed some of my post there Kelvin. It was not my body over working. It was the side effects of the drug that I am no longer on as stated.

    ReplyReply
  • AngelBaby
    Wrote: Aug 15, 2010 at 1:39 am

    This is just wonderful, I love this post. Society today makes to much ado about what someone looks like and it is really sad because we are all beautiful. I just did a post on this ~ A message from the Angels just for You. I never have any idea what they want to say until I start typing and it is always just amazing when I am finished. Check it out, I think it will help you see who you really are.

    Love and Blessings,
    AngelBaby

    ReplyReply

    Rose DesRochers Reply:

    Thank you for the uplifting beautiful message.

    ReplyReply
  • RennyBA’s Terella
    Wrote: Aug 15, 2010 at 5:58 am

    To me thin or thick has nothing to do with beauty: it comes from the inside!

    Btw: Here to say thanks for the visit and hello from Norway 🙂

    ReplyReply

    Rose DesRochers Reply:

    Thick, I like that. lol

    ReplyReply
  • Margaret
    Wrote: Aug 15, 2010 at 5:47 pm

    Yes, I know that some people have to take meds–but I also think that for people who don’t HAVE to, we are still an overmedicated society. Agree or disagree?

    ReplyReply

    Rose DesRochers Reply:

    I do agree there hun.

    ReplyReply